Multigrid Methods Based on Hodge Decomposition for a Quad-Curl Problem

Susanne C. Brenner, Jintao Cui, Li Yeng Sung

Research output: Journal article publicationJournal articleAcademic researchpeer-review

2 Citations (Scopus)

Abstract

In this paper we investigate multigrid methods for a quad-curl problem on graded meshes. The approach is based on the Hodge decomposition. The solution for the quad-curl problem is approximated by solving standard second-order elliptic problems and optimal error estimates are obtained on graded meshes. We prove the uniform convergence of the multigrid algorithm for the resulting discrete problem. The performance of these methods is illustrated by numerical results.

Original languageEnglish
Pages (from-to)215-232
Number of pages18
JournalComputational Methods in Applied Mathematics
Volume19
Issue number2
DOIs
Publication statusPublished - 1 Apr 2019

Keywords

  • Graded Meshes
  • Hodge Decomposition
  • Multigrid Methods
  • Quad-Curl Problem

ASJC Scopus subject areas

  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Cite this